# SDR AALA20020115

- Difficulty date: January 23, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP STATION 1095 HAS HEAVY CORROSION AT LIGHTENING HOLE CUT OUT.  INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
